MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.19.1.114.30514

Медицинская библиотека · Pharmacotherapy · 1999

A review of protease inhibitor-induced hyperglycemia.

Kaufman M B, Simionatto C

СтатьяОбзорПеревод в очереди

Аннотация

Hyperglycemia is an adverse effect that occurs with all protease inhibitors, although few cases have been reported in the literature. Most patients with human immunodeficiency virus infection receiving antiretroviral therapy are also taking at least one protease inhibitor. Patients with a family history of diabetes mellitus may be at a greater risk of developing this adverse effect. It is therefore prudent to monitor all patients starting protease inhibitor therapy for the onset of diabetes or hyperglycemia, particularly those with a family history of diabetes. Baseline fasting plasma glucose or serum glucose level should be measured with follow-up measurements every 3 months for approximately 6-12 months.

Для цитирования: Kaufman M B, Simionatto C. A review of protease inhibitor-induced hyperglycemia.. Pharmacotherapy. 1999. DOI: 10.1592/phco.19.1.114.30514.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.